# SDR CA020809001

- Difficulty date: July 25, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Frozen
- Location: Ailerons
- Part time: 18,261 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT THE AILERON TRIM MESSAGE WAS DISPLAYED ON EICAS WHILE IN CRUISE AND THAT AILERONS WERE VERY STIFF.  AIRCRAFT DECENDED TO A LOWER ALTITUDE AND PROBLEM CLEARED.  CREW REPORTED THAT THERE WAS HEAVY RAIN ON TAKE OFF. AIRCRAFT LANDED WITHOUT INCIDENT.AILERON CONTROL CIRCUIT INSPECTED AND NO ANOMALIES NOTED.  AFT QUADRANTS AND CONTROL PULLEYS CLEANED AND LUBRICATED AND AIRCRAFT WAS RETURNED TO SERVICE.
